# SDR MASA2011090863646

- Difficulty date: September 7, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N988HA
- Make and model: Dhav DHC8202
- Aircraft serial: 426
- Aircraft time: 37,144 hours, 39,011 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Smoke
- Location: Nr 4
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NR 4 BRAKE SMOKING.  R2 BRAKE.
